Multiple ‎solutions‎ for an anisotropic variable exponent problem with Neumann boundary ‎condition

Document Type : Research Paper

Authors
Department of Mathematics‎, ‎Faculty of Mathematical Sciences,‎ ‎University of Mazandaran‎, ‎Babolsar‎, ‎Iran
Abstract
By using variational methods and critical point theory‎, ‎we establish‎ ‎the existence of multiple ‎solutions‎ for a Neumann problem‎. ‎‎‎Moreover, we deal with the existence results of solutions for anisotropic problems with variable ‎exponents.‎‎
Keywords

[1] A. Ahmed, H. Hijai, and A. Touzani, Existence of infinitely many weak solutions for a Neumann elliptic equations involving the p​(x)-Laplacian operator, Rend. Circ. Mat. Palermo 64 (2015), no. 3, 459–473.
[2] G. Bonanno, A critical point theorem via the Ekeland variational principle, Nonlinear Anal. 75 (2012), 2992–3007.
[3] M.M. Boureanu, A. Matei, and M. Sofonea, Nonlinear problems with p(⋅)-growth conditions and applications to antiplane contact models, Adv. Nonlinear Stud. 14 (2014), 295–313.
[4] M.M. Boureanu, C. Udrea, and D.N. Udrea, Anisotropic problems with variable exponents and constant Dirichlet conditions, Electron. J. Differ. Equ. 2013 (2013), 1–13.
[5] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.
[6] Y. Chen, S. Levine, and R. Rao, Variable exponent linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (2006), 1383–1406.
[7] G. Dai, Infinitely many solutions for a Neumann-type differential inclusion problem involving the p(x)-Laplacian, Nonlinear Anal. 70 (2009), 2297–2305.
[8] L. Diening, P. Harjulehto, P. Hasto, and M. Ruzicka, Lebesgue and Sobolev Spaces with Variable Exponents, Springer, 2010.
[9] L. Ding, L. Li, and G. Molica Bisci, Existence of three solutions for a class of anisotropic variable exponent problems, U.P.B. Sci. Bull. Ser. A 77 (2015), 41–52.
[10] S.A. Fallahshams, A. Razani, and S. Baraket, Existence of nonnegative solutions for an anisotropic elliptic equation with singular weights and critical growth, Bol. Soc. Mat. Mex. 31 (2025).
[11] X. Fan, Anisotropic variable exponent Sobolev spaces and p​(x)-Laplacian equations, Complex Var. Elliptic Equ. 56 (2011), 623–642.
[12] X. Fan and C. Ji, Existence of infinitely many solutions for a Neumann problem involving the p(x)-Laplacian, J. Math. Anal. Appl. 334 (2007), 248–260.
[13] X. Fan and Q.H. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problem, Nonlinear Anal. 52 (2003), 1843–1852.
[14] X. Fan and D. Zhao, On the spaces Lp(x)(Ω) and Wm,p(x)(Ω), J. Math. Anal. Appl. 263 (2001), 424–446.
[15] S. Heidarkhani, M. Ferrara, and S. Khademloo, Nontrivial solutions for one-dimensional fourth-order Kirchhoff-type equations, Mediterr. J. Math. 13 (2016), 217–236.
[16] M. El Hssini, M. Massar, and N. Tsouli, Existence of nontrivial solutions for a class of mixed boundary Laplacian systems, Adv. Dyn. Syst. Appl. (2015), 47–56.
[17] S. Khademloo, G.A. Afrouzi, and T. Norouzi Ghara, Infinitely many solutions for anisotropic variable exponent problems, Complex Var. Elliptic Equ. 63 (2018), 1353–1369.
[18] A.J. Kuridla and M. Zabarankin, Convex Functional Analysis, Birkhäuser Verlag, Basel, 2005.
[19] D. Motreanu, A. Razani, and E. Tornatore, An anisotropic Dirichlet system including unbounded coefficients, Discrete Contin. Dyn. Syst. Ser. S 18 (2025), 3799–3817.
[20] D. Motreanu, A. Razani, and E. Tornatore, Existence and multiplicity results for a system involving an anisotropic (p​,q​)-Laplacian type operator, J. Fixed Point Theory Appl. 27 (2025).
[21] A. Razani, Competing Kohn-Spencer Laplacian systems with convection in non-isotropic Folland-Stein space, Complex Var. Elliptic Equ. 70 (2025), 667–680.
[22] A. Razani, Entire weak solutions for an anisotropic equation in the Heisenberg group, Proc. Amer. Math. Soc. 151 (2023), 4771–4779.
[23] A. Razani and G.M. Figueiredo, Infinitely many solutions for an anisotropic differential inclusion on unbounded domains, Electron. J. Qual. Theory Differ. Equ. 33 (2024), 1–17.
[24] A. Razani and G.M. Figueiredo, Degenerated and competing anisotropic (p,q)-Laplacians with weights, Appl. Anal. 102 (2023), 4471–4488.
[25] A. Razani and G.M. Figueiredo, A positive solution for an anisotropic (p,q)-Laplacian, Discrete Contin. Dyn. Syst. Ser. S 16 (2023), 1629–1643.
[26] J. Rakosnik, Some remarks to anisotropic Sobolev spaces I, Beitr. Anal. 13–14 (1979), 55–68.
[27] J. Rakosnik, Some remarks to anisotropic Sobolev spaces II, Beitr. Anal. 15–16 (1981), 127–140.
[28] M. Ružicka, Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math., vol. 1748, Springer-Verlag, Berlin, 2000.
[29] D. Stancu-Dumitru, Two nontrivial solutions for a class of anisotropic variable exponent problems, Taiwanese J. Math. 16 (2012), no. 4, 1205–1219.
[30] E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. II, Springer, Berlin, 1985.

Articles in Press, Corrected Proof
Available Online from 01 November 2026

  • Receive Date 08 May 2025
  • Revise Date 13 November 2025
  • Accept Date 06 June 2026